[ Home ] [ About Us ] [ Research ] [ People ] [ Publications ] [ News ] [ Other Info ] [ Impressum ]
Sfb288 logo Sfb 288 Differential Geometry and Quantum Physics

Preprints Archive

Please click on the numbers to get a short abstract of the corresponding preprint. Unfortunately, in some cases the abstract and/or the postscript file are missing. Search.

Back to other preprints

(300) A. Fring, V. Kostrykin and R. Schrader:
Ionization Probabilities through ultra-intense Fields in the extreme Limit
preprint300.ps.gz (110 kB)
(299) M. Pflaum:
On continuous Hochschild homology and cohomology groups
preprint299.ps.gz (77 kB)
(298) A. Bobenko:
Discrete Integrable Systems and Geometry
In XIIth International Congress of Mathematical Physics (ICMP ='97), eds. D. De Witt, A. Bracken, M. Gould, P. Pearce, International Press 1999, pp. 219-226
preprint298.ps.gz (118 kB)
(297) A. I. Bobenko. W. Schief:
Affine Spheres: Discretization via Duality Relations
preprint297.ps.gz (151 kB)
(296) A. I. Bobenko and U. Pinkall:
Discretization of Surfaces and Integrable Systems
In: A.I. Bobenko, R. Seiler (eds.) <a href="/Publications/books.html">Discrete Integrable Geometry and Physics</a>, Oxford University Press 1999, pp. 3-58
preprint296.ps.gz (224 kB)
(295) Th. Friedrich:
On the Spinor Representation of Surfaces in Euclidean 3-Space.
preprint295.ps.gz (62 kB)
(294) A. G. Bytsko and A. Fring:
Anyonic Interpretation of Virasoro Characters and the Thermodynamic Bethe Ansatz
preprint294.ps.gz (135 kB)
(293) G. Haak:
Discrete surfaces of constant mean curvature via dressing
preprint293.ps.gz (146 kB)
(292) B. Schroer:
Modular Localization, H-Temperatures and the Bethe Ansatz Structure
preprint292.ps.gz (141 kB)
(291) I. A. Taimanov:
The Weierstrass representation of closed surfaces in ${f R}^3$
preprint291.ps.gz (102 kB)
(290) K.-D. Kirchberg:
Holomorphic spinors and the Dirac equation
preprint290.ps.gz (58 kB)
(289) A. I. Shtern:
Remarks on Pseudocharacters and the Real Continuous Bounded Cohomology of Connected Locally Compact Groups
preprint289.ps.gz (63 kB)
(288) B. D. Doerfel, S. Meissner:
Complete phase diagram for the integrable chain with alternating spins in the sectors with competing interaction
preprint288.ps.gz (82 kB)
(287) E. V. Ferapontov:
Surfaces in Lie sphere geometry and the stationary Davey-Stewartson hierarchy
preprint287.ps.gz (134 kB)
(286) J. Dorfmeister, G. Haak:
Investigation and application of the dressing action on surfaces of constant mean curvature
preprint286.ps.gz (86 kB)
(285) F. Hausser, F. Nill:
Doubles of Quasi-Quantum Groups
No PostScript version available
(284) F. Duzaar, K. Steffen:
Parametric surfaces of least H-energy in a Riemannian manifold
No PostScript version available
(283) H.-C. Hege, K. Polthier:
Vismath Conference
No PostScript version available
(282) M. J. Pflaum.:
A deformation theoretical approach to Weyl quantization on Riemannian manifolds
preprint282.ps.gz (117 kB)
(281) S. Borac, R. Seiler:
Loop Group Factorization of Biorthogonal Wavelet Bases
preprint281.ps.gz (58 kB)
(280) M. Lesch:
On the noncommutative residue for pseudodifferential operators with polyhomogeneous symbols
preprint280.ps.gz (99 kB)
(279) M. Lesch, J. Tolksdorf:
On the Determinant of One-Dimensional Elliptic Boundary Value Problems
preprint279.ps.gz (73 kB)
(278) F. Hausser, F. Nill:
Diagonal Crossed Products by Duals of Quasi-Quantum Groups
preprint278.ps.gz (252 kB)
(277) H. M. Babujian, A. V. Kitaev:
Generalized Knizhnik-Zamolodchikov Equations and Isomonodromy Quantization of the Equations Integrable via the Inverse Scattering Transform: Maxwell-Bloch System with Pumping
preprint277.ps.gz (99 kB)
(276) H. Baum and I. Kath:
Parallel spinors and holonomy groups on pseudo-Riemannian spin manifolds
preprint276.ps.gz (146 kB)
(275) V. Bach, J. Froehlich, I. M. Sigal:
Renormalization Group Analysis of Spectral Problems in Quantum Field Theory
No PostScript version available
(274) V. Bach, J. Froehlich, I. M. Sigal, A. Soffer:
Positive Commutators and Spectrum of Nonrelativistic QED
No PostScript version available
(273) J. Mund:
No-Go Theorem for "Free" Relativistic Anyons in d=2+1.
preprint273.ps.gz (105 kB)
(272) A. V. Kitaev:
Special functions of the isomonodromy type
preprint272.ps.gz (142 kB)
(271) F. V. Andreev, A. V. Kitaev:
Exponentially Small Corrections to Divergent Asymptotic Expansions of Solutions of the Fifth Painlevé Equation
preprint271.ps.gz (122 kB)
(270) T. Schmitt:
Supermanifolds of classical solutions for Lagrangian field models with ghost and fermion fields
preprint270.ps.gz (126 kB)
(269) M. M. Malamud:
Spectral Analysis of Volterra Operators and Inverse Problems for Systems of Ordinary Differential Equations
preprint269.ps.gz (234 kB)
(268) F. Benatti, Th. Hudetz, A. Knauf:
Quantum Chaos and Dynamical Entropy
preprint268.ps.gz (316 kB)
(267) B. Schroer:
Modular Localization and the Bootstrap-Formfactor Program
preprint267.ps.gz (83 kB)
(266) K. Mohnke:
Lagrangian Embeddings and Holomorphic Discs in the Complement of a Complex Line
preprint266.ps.gz (50 kB)
(265) E. V. Ferapontov:
Laplace transformations of hydrodynamic type systems in Riemann invariants: periodic sequences
preprint265.ps.gz (119 kB)
(264) A. I. Bobenko:
Helicoids with handles and Baker-Akhiezer spinors
Math. Z. 229 (1998) 9-29
preprint264.ps.gz (420 kB)
(263) A. I. Bobenko, W. K. Schief:
Discrete Affine Spheres
In: A.I. Bobenko, R. Seiler (eds.) <a href="/Publications/books.html">Discrete Integrable Geometry and Physics</a>, Oxford University Press 1999, pp. 113-138
preprint263.ps.gz (168 kB)
(262) V. Kostrykin, R. Schrader:
Cluster properties of one particle Schroedinger operators II
preprint262.ps.gz (168 kB)
(261) W. Klingenberg:
Real Hypersurfaces in Kaehler Manifolds
No PostScript version available
(260) C. Gunn, A. Ortmann, U. Pinkall, K. Polthier, U. Schwarz:
Oorange: A Virtual Laboratory for Experimental Mathematics
preprint260.ps.gz (534 kB)
(259) A. Dranov, J. Kellendonk, R. Seiler:
Discrete time adiabatic theorems for quantum mechanical systems
preprint259.ps.gz (23 kB)
(258) Y. M. Berezansky:
Commutative Jacobi Fields in Fock Space
No PostScript version available
(257) F. Duzaar, A. Gastel:
Minimizing $p$--Harmonic Maps at a Free Boundary
preprint257.ps.gz (75 kB)
(256) F. Duzaar, E. Kuwert:
Minimization of Conformally Invariant Energies in Homotopy Classes
preprint256.ps.gz (144 kB)
(255) D. Guido, R. Longo, H.-W. Wiesbrock:
Extensions of Conformal Nets and Superselection Structures
preprint255.ps.gz (104 kB)
(254) P.G.Grinevich, M.U.Schmidt:
Closed curves in ${f R}^3$: a characterization in terms of curvature and torsion, the Hasimoto map and periodic solutions of the Filament Equation
preprint254.ps.gz (73 kB)
(253) I. Kath:
Pseudo-Riemannian $T$-duals of compact Riemannian reductive spaces
preprint253.ps.gz (166 kB)
(252) P. G. Grinevich, M. U. Schmidt:
Conformal invariant functionals of immersions of tori into $f R^3$
preprint252.ps.gz (97 kB)
(251) Th. Friedrich, A. Trautman:
Clifford structures and spinor bundles.
preprint251.ps.gz (43 kB)

Copyright © 1999 Sfb 288, Mathematics 8-5, Strasse des 17 Juni 136, TU-Berlin, 10623 Berlin
[ Home ] [ About Us ] [ Research ] [ People ] [ Publications ] [ News ] [ Other Info ]